Am I pregnant cause of my symptoms and negative test

Patient

Q: Hope some one can answer this, My girlfriend had just finished her cycle on Nov 12, we were intimate on the 12th, 13th and 14th, but on the 14th she tool one plan b pill and then we were intimate later that evening and again throughout that weekend and parts of the next week. well a week after she took a pill for about three days she was having spotting and like blood when she peed but then it went away.and for the past 2 weeks she has been eating alot having headaches and urinating like crazy. Remember she only took the pill once and that was it. her period was supposed to start on the 7th of dec and nothing, she took a over the counter $7 pregnancy test and negative but still no period. SO is she pregnent or is it just a side effect of the one pill she took almost 4 weeks ago? Please help really want to know.

Symptoms:  Hunger, headaches, urination
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: What to take if you dont want to be pregnant and your period hasn't come for a month

Q: I rubbed my penis over my girlfriend's vagina. I did not ejaculate. It was covered in pre-ejaculate though and I had ...

Q: Hi I'm a 17 year old female and two weeks ago I started taking the contraceptive pill. Unfortunately I wasn't infor...

Q: If I my girlfriend and I were grinding naked during ovulation or the day before and I had Precum on my finger and fin...

Q: Had sex on day 14/15 of my cycle which is usually 27/28 days. We used a condom but it broke . He wasn't near ejacula...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews